# SDR AALA20160822001

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 3,866 hours, 1,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 768067
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT POSITION 12WL FAULTED ON EPSU TEST.  REPLACED BATTERY IAW AMM 33-51-38.
